Vol. 5, No. 1, 2007

Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
On minimum size blocking sets of external lines to a quadric in PG($d,q$)

Paola Biondi, Pia Maria Lo Re and Leo Storme

New multiple hyper-regulus planes

Norman L. Johnson

The general structure of the projective planes admitting PSL(2,q) as a collineation group

Alessandro Montinaro

Elation groups of the Hermitian surface $H(3,q^2)$ over a finite field of characteristic 2

Robert L. Rostermundt

Orthogonal arrays from Hermitian varieties

Angela Aguglia and Luca Giuzzi